# SDR CA190322009

- Difficulty date: March 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: S57710002206
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LH WING SPOILER OUTER PANEL CORRODED ON THREE AREA ON UPPER SURFACE. (TC# 20190322009)
